# SDR COMA0160842

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 1,530 hours, 1,413 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5981 DURING DESCENT INTO BHM RECEIVED A FLAP INDICATION CAUTION MESSAGE AT 30 DEGREE FLAP POSITION.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE FIRST EVENT MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3, (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
